Alka-Seltzer Original Effervescent Tablets Antacid

Alka-Seltzer Original Effervescent Tablets Antacid

Alka-seltzer

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Anhydrous citric acid/antacid. Aspirin (NSAID)/analgesic. Sodium bicarbonate/antacid. Fast Relief of: acid indigestion; upset stomach; heartburn with headaches; body aches. Each Tablet Contains: 567 mg sodium. Alka-Seltzer in water contains principally the antacid sodium citrate and
...more >>

Ingredients

Active Ingredients (in Each Tablet)...Purpose Anhydrous Citric Acid 1000 mg...Antacid Aspirin 325 mg (NSAID)*...Analgesic Sodium Bicarbonate (Heat-Treated) 1916 mg...Antacid *Nonsteroidal Anti-Inflammatory Drug Inactive Ingredientsnone

Directions

Directions• Fully dissolve 2 tablets in 4 ounces of water before taking.Adults and children 12 years and over, take 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 8 tablets in 24 hours.Adults 60 years and over, take 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 4 tablets in 24 hours.Children under 12 years, consult a doctor. Other information• each tablet contains: sodium 567 mg• store at room temperature. Avoid excessive heat• Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate

Always refer to the actual package for the most accurate information